Wednesday, May 9, 2012

High as a Kite

Nine times out of ten, vitamins kick the bug's ass.

The tenth time?

The bug kicks my ass.

Even if I just had a mega IV infusion of vitamins.

I feel like I'm floating, a ghost in my own life. Loopy and swirling like a kite trick.

I don't think the doc believed me Monday when I said I was sick. It wasn't overt, in-your-face-sick. Yet. It was all gummed up in gooey lumps in my lungs, held in suspension.

By Tuesday you couldn't miss it since I'd lost my voice and had begun hacking like a lab pig forced to smoke 24/7. (They use smoker pig lungs in Anatomy and Physiology classes around here. Poor piggies.) My lungs feel like glass about to shatter every time I cough.

The asthma is a bit more serious than it's been, although I have hope it will resolve without any drama.

I am becoming progressively more tired and weak. Since I have to work tonight, that may mean steroids.

Which are not alternative medicine physician approved.

Ha.

I love the irony of my medical care. Mainstream medicine thinks there's nothing wrong with me, but since they can't empirically rule out adrenal weirdness and I have a decently documented medical history, they give me steroids just to be safe (after much complaining on my part).

Alternative medicine totally agrees with my view that the steroids royally messed me up and my system is not right. But they don't want me to take anything mainstream medicine has to offer.

Neither extreme partners with me or values my feedback. They all just want mute compliance from their patients--no matter the personal cost to the patient.

I feel like Goldilocks. Too hot, too cold, and never just right.

By the way, vegan and 'raw' vitamins taste like ass. Why is that? Is raw food veganism a masochism thing?

No comments:

Post a Comment

Thanks for your comment. I read all comments and do my best to respond to questions, usually in a new post.

If you have adrenal issues and want to connect with other patients the following message boards are wonderful resources:

http://www.mdjunction.com/forums/adrenal-insufficiency-discussions/general-support

http://www.addisonssupport.com/